# SDR SWIA202408270714

- Difficulty date: July 14, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 7,897 hours, 7,354 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIGHT SIDE DRAG ANGLE APPEARS CRACKED. HN00174404     (C-CHECK RO 8/27/2024)    PERFORMED REPAIR AT VERTICAL STABILIZER RIGHT SIDE DRAG ANGLE CRJ900 SRM 55-31-00-201-001-A01COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337
